# SDR DALA1015590930

- Difficulty date: July 4, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N1930D
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 57,672 hours, 44,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FIRST SEVEN ROWS OF THE EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD BATTERY PACK.  AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
